zbMATH — the first resource for mathematics

Generalized latin rectangles. II: Embedding. (English) Zbl 0476.05018

05B15 Orthogonal arrays, Latin squares, Room squares
Full Text: DOI
[1] Cruse, A., On embedding incomplete symmetric Latin squares, J. combinatorial theory (A), 16, 18-22, (1974) · Zbl 0274.05016
[2] Evans, T., Embedding incomplete Latin squares, Amer. math. monthly, 67, 958-961, (1960) · Zbl 0100.25601
[3] Hall, M., An existence theorem for Latin squares, Bull. amer. math. soc., 51, 387-388, (1945) · Zbl 0060.02801
[4] König, D., Theorie der endlichen und unendlichen graphen, (1950), Chelsea, New York · Zbl 0040.10303
[5] Petersen, J., Die theorie der regulären graphs, Acta math., 15, 193-220, (1891) · JFM 23.0115.03
[6] Ryser, H.J., A combinatorial theorem with an application to Latin rectangles, Proc. amer. math. soc., 2, 550-552, (1951) · Zbl 0043.01202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.